MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 7.0X45; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 7.0X45; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 199723745S
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Procode: kwq and nkb.Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that this was a spinal fusion (t10 to l1) for the vertebral body fracture on (b)(6) 2022.The cement was injected into t10 and l1 through the screw.The surgery was completed successfully without any surgical delay.A few weeks after surgery, the l1 screw and the cement had separated.The screw was loosened inside of the vertebral body.On (b)(6) 2023, the revision surgery (t10 to l3) was performed.According to the surgeon, the screw and the cement were separated, and the patient was infected.The surgeon guessed that loss of vertebral fusion occurred due to infection, and it may cause loosening.Crp is high; however, it is unknown if infection is the cause.*remarks: (b)(4) and (b)(4) are involved with the same event.(b)(4) (depuy spine): screw.(b)(4) (synthes spine): cement.This report is for one (1) 5.5 exp verse fen scr 7.0x45.This is report 2 of 2 for complaint (b)(4).

Brand Name
5.5 EXP VERSE FEN SCR 7.0X45
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 02400
SZ   02400
3035526892
MDR Report Key16327263
Report Number1526439-2023-00202
Device Sequence Number8583387
Product Code KWP
UDI-Device Identifier10705034444505
UDI-Public(01)10705034444505
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173095
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number199723745S
Device Catalogue Number199723745S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/18/2023
Initial Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale